# SDR SWAA2023062054086

- Difficulty date: May 30, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,307 hours, 37,562 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON BODY FAIRING PANEL 191D AT LOWER FUSELAGE 1 EA 2023-330451<[01] TOOL USED CALIPER P/N: 500-193-30 S/N: 0000288 DUE DATE: 27-DEC-23.;[02] TOOL USED HOT BONDER P/N: HCS9200B-AV; S/N: 18196127; DUE DATE: 22/JAN/24;[03] TOOL USED HOT BONDER P/N HCS900B S/N 16122983 DUE DATE 24-JAN-24;[04] TOOL USED HOT BONDER P/N: HCS9200B-AV S/N: 18185781 DUE DATE: 24-JAN-24.;[05] REPAIRED BODY FAIRING PANEL 191D AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-8 REPAIR 8. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] REPAIRED BODY FAIRING PANEL 191D AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-8 REPAIR 8.
